Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

How safe is Revital during periods?

need to know is revital capsules for women is good for health ,how safe it is during monthly periods .Also let me knw does it contain steriods which will create problem while carrying babady.if its safe what are dosage ?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

A well-balanced diet in a healthy female, provides the recommended daily requirements of all vitamins, minerals and essential elements.

Revital capsule merely contains these supplements, which are, in any case, present in a balanced diet. Hence, I do not recommend intake of Revital as a matter of routine or fad.

Revital, or any multi-vitamin supplements are indicated only in chronically ill patients, malnourished people or elderly people.

The literature of Revital does not mention steroids as its content. So, the choice is entirely yours. Of course, it will not have any effect on periods.

Dr. Rakesh Karanwal
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor